# SDR UPS07849049

- Difficulty date: January 6, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 1944
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - FOUND EMPENNAGE TAIL SECTION AT STA 1944 RT SIDE, HAT CHANNEL CROSS MEMBER STIFFENER HAS CRACK AT END.  STOP DRILLED CRACK, FABRICATED AND INSTALLED 2.  REPAIR ANGLES IAW SRM 51-1-21, 53-02-00.
